# SDR CALA2023081102483

- Difficulty date: July 31, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 88,631 hours, 35,182 cycles
- System (JASC): 3800 · Water and Waste System
- Part: O-Ring
- Part number: MS9021117
- Condition: Unknown
- Location: Under Potable Wa
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS WRITE UP IS TO COVER AN IN DEPTH CLEAN UP FROM LEAKING WATER TANK DRAIN. LEAK IS REPAIRED. WITHIN 7 DAYS ACCOMPLISH EC/RA 2011-01000, CARGO COMPARTMENT SPILL, SECTION 2.B, IN DEPTH CLEANUP, IN THE APPROXIMATE AREA OF STA 9500/FR24 TO STA 15367/ FR35. FROM STRINGER23 TO STRINGER 23. ITS FROM THE WATER TANK FOWARD TO THE FWD WALL IN FOWARD CARGO PIT. CLEANUP, IN THE APROXIMATE AREA FROM BODY STA9500/FR24 TO STA15367/FR/35 FROM STRINGER 23 TO STRINGER 23. THIS ITEM WAS CREATED TO WITHIN 7 DAYS ACCOMPLISH EC/RA 2011-01000, CARGO COMPARTMENT SPILL, SECTION 2.B, IN DEPTH OK TO CARRY IN DEPTH CLEANUP TO BE ACCOMPLISHED WITH 7 DAYS FROM TOMC-APPROVAL FROM SC1ELBYC COMMENT 31JUL23 OF THE CARGO COMPARTMENT AREA FROM FR24 STA 9500 TO FR35 STA 15367 PER ECRA 2011-01000 TOMC APPROVED : QC REVIEWED RECORDS UPDATE. HC DIP LIMIT Y RECORDS UPDATE PER MRB DIP REV DTD 06AUG23  QC UPDATE TOMC APPROVED : QC REVIEWED IN DEPTH CLEAN UP OF ECRA 2011-01000 REC AC, FOR AN ADDITIONAL P ERIOD OF (5) DAYS, TO BE PERFORMED ON OR BEFORE AUGUST 12TH,2023 PER ECRA 2011-01231 *** PER MRB DIP REV DTD 06AUG23; NEW LIMITS ARE AS FOLLOWS: T/A: 12DAYS MHU3595555 REF. ORIGINAL L/P 5321304 FOR A CLAMP AND A O-RING REPLACED ON THE POTABLE WATER TANK FEED LINE FOUND FOR REASON OF POTABLE WATER TANK FEED LINE SEPARATING FROM POTABLE WATER TANK.. IN-DEPTH CLEANING OF AFFECTED AREA PERFORMED REF. ECRA# 2011-01000.
